Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2016, Article ID 7529523, 9 pages
http://dx.doi.org/10.1155/2016/7529523
Research Article

On Coupled Common Fixed Point Theorems for Nonlinear Contractions with the Mixed Weakly Monotone Property in Partially Ordered -Metric Spaces

1School of Polytechnics, Sanya University, Sanya, Hainan 572000, China
2Department of Mathematics, Sichuan University of Science and Engineering, Zigong, Sichuan 643000, China
3Sichuan Province University Key Laboratory of Bridge Non-Destruction Detecting and Engineering Computing, Zigong, Sichuan 643000, China

Received 18 November 2015; Accepted 29 December 2015

Academic Editor: Hugo Leiva

Copyright © 2016 Mi Zhou and Xiao-Lan Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Banach, “Sur les opérations dans les ensembles abstraits et leur application aux équations intégrals,” Fundamenta Mathematicae, vol. 3, pp. 133–181, 1922. View at Google Scholar
  2. M. A. Geraghty, “On contractive mappings,” Proceedings of the American Mathematical Society, vol. 40, pp. 604–608, 1973. View at Publisher · View at Google Scholar · View at MathSciNet
  3. A. Amini-Harandi and H. Emami, “A fixed point theorem for contraction type maps in partially ordered metric spaces and application to ordinary differential equations,” Nonlinear Analysis: Theory, Methods & Applications, vol. 72, no. 5, pp. 2238–2242, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. C. Mongkolkeha, Y. J. Cho, and P. Kumam, “Best proximity points for Geraghty's proximal contraction mappings,” Fixed Point Theory and Applications, vol. 2013, article 180, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. V. La Rosa and P. Vetro, “Fixed points for Geraghty-contractions in partial metric spaces,” Journal of Nonlinear Science and Its Applications, vol. 7, no. 1, pp. 1–10, 2014. View at Google Scholar · View at MathSciNet
  6. Z. Kadelburg, P. Kumam, S. Radenović, and S. Sintunavarat, “Common coupled fixed point theorems for Geraghty-type contraction mappings using monotone property,” Fixed Point Theory and Applications, vol. 2015, article 27, 2015. View at Publisher · View at Google Scholar
  7. Z. Kadelburg, S. Radenović, and M. Rajović, “A note on fixed point theorems for rational Geraghty contractive mappings in ordered b-metric spaces,” Kragujevac Journal of Mathematics, vol. 39, no. 2, pp. 187–195, 2015. View at Google Scholar
  8. H. Huang, S. Radenović, and J. Vujaković, “On some recent coincidence and immediate consequences in partially ordered b-metric spaces,” Fixed Point Theory and Applications, vol. 2015, article 63, 18 pages, 2015. View at Publisher · View at Google Scholar · View at MathSciNet
  9. T. V. An, N. V. Dung, Z. Kadelburg, and S. Radenović, “Various generalizations of metric spaces and fixed point theorems,” Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales, Serie A. Matematicas, vol. 109, no. 1, pp. 175–198, 2015. View at Google Scholar
  10. Z. M. Fadail, A. G. Ahmad, G. S. Rad, V. Ozturk, and S. Radenović, “Some remarks on coupled, tripled and n-tupled fixed points theorems in ordered abstract metric spaces,” Far East Journal of Mathematical Sciences, vol. 97, no. 7, pp. 809–839, 2015. View at Publisher · View at Google Scholar
  11. H.-S. Ding, M. Imdad, S. Radenović, and J. Vujaković, “On some fixed point results in b-metric, rectangular and b-rectangular metric spaces,” Arab Journal of Mathematical Sciences, 2015. View at Publisher · View at Google Scholar
  12. M. Abbas, I. Zulfaqar, and S. Radenović, “Common fixed point of (ψ,β)-generalized contractive mappings in partially ordered metric spaces,” Chinese Journal of Mathematics, vol. 2014, Article ID 379049, 9 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet
  13. Z. Kadelburg, M. Pavlović, and S. Radenović, “Common fixed point theorems for ordered contractions and quasicontractions in ordered cone metric spaces,” Computers & Mathematics with Applications, vol. 59, no. 9, pp. 3148–3159, 2010. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. S. Sedghi, N. Shobe, and A. Aliouche, “A generalization of fixed point theorem in S-metric spaces,” Matematički Vesnik, vol. 64, no. 3, pp. 258–266, 2012. View at Google Scholar
  15. S. Sedghi and N. V. Dung, “Fixed point theorems on S-metric spaces,” Matematichki Vesnik, vol. 66, no. 1, pp. 113–124, 2014. View at Google Scholar · View at MathSciNet
  16. M. E. Gordji, E. Akbartabar, Y. J. Cho, and M. Ramezani, “Coupled common fixed point theorems for mixed weakly monotone mappings in partially ordered metric spaces,” Fixed Point Theory and Applications, vol. 2012, article 95, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  17. N. V. Dung, “On coupled common fixed points for mixed weakly monotone maps in partially ordered S-metric spaces,” Fixed Point Theory and Applications, vol. 2013, article 48, 17 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. T. Gnana Bhaskar and V. Lakshmikantham, “Fixed point theorems in partially ordered metric spaces and applications,” Nonlinear Analysis: Theory, Methods & Applications, vol. 65, no. 7, pp. 1379–1393, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus